# SDR RAIA00305131

- Difficulty date: May 5, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N573HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41092
- Aircraft time: 14,536 hours, 16,109 cycles
- System (JASC): 3160 · Central Display
- Part: Symbol Generator
- Part number: 7011672112
- Part serial: 96031848
- Condition: Inoperative
- Location: Nr 1
- Part time: 8,385 hours, 9,396 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

SYMBOL GENERATOR NR 1 FAILED. MAINTENANCE REMOVED AND REPLACED NR 1 SYMBOL GENERATOR.
